# SDR C2XA02CL182

- Difficulty date: September 8, 2002
- Submitted: September 23, 2002
- Operation: Air carrier
- Aircraft: N25504
- Make and model: Emb EMB-135ER
- Aircraft serial: 145186
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 66367
- Condition: Inoperative
- Location: Cabin
- Stage of operation: NR
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CLE FLIGHT NR 3082, THE CREW REPORTED THE 2ND AND 3RD EMERGENCY FLOOR AISLE LIGHT STRIPS WERE INOPERATIVE.  MAINTENANCE REPLACED THE FLOOR LIGHT STRIPS.  OPERATIONAL CHECKS WERE GOOD.
